Department of Economics and Business Economics

Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models. / Hillebrand, Eric; Medeiros, Marcelo C.

In: Journal of Business and Economic Statistics, Vol. 34, No. 1, 01.2016, p. 23-41.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Hillebrand, E & Medeiros, MC 2016, 'Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models', Journal of Business and Economic Statistics, vol. 34, no. 1, pp. 23-41. https://doi.org/10.1080/07350015.2014.985828

APA

Hillebrand, E., & Medeiros, M. C. (2016). Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models. Journal of Business and Economic Statistics, 34(1), 23-41. https://doi.org/10.1080/07350015.2014.985828

CBE

MLA

Hillebrand, Eric and Marcelo C. Medeiros. "Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models". Journal of Business and Economic Statistics. 2016, 34(1). 23-41. https://doi.org/10.1080/07350015.2014.985828

Vancouver

Hillebrand E, Medeiros MC. Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models. Journal of Business and Economic Statistics. 2016 Jan;34(1):23-41. https://doi.org/10.1080/07350015.2014.985828

Author

Hillebrand, Eric ; Medeiros, Marcelo C. / Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models. In: Journal of Business and Economic Statistics. 2016 ; Vol. 34, No. 1. pp. 23-41.

Bibtex

@article{4ee81ecd7bd54aaab11ef63ba69e8792,
title = "Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models",
author = "Eric Hillebrand and Medeiros, {Marcelo C.}",
year = "2016",
month = jan,
doi = "10.1080/07350015.2014.985828",
language = "English",
volume = "34",
pages = "23--41",
journal = "Journal of Business and Economic Statistics",
issn = "0735-0015",
publisher = "Taylor & Francis Inc.",
number = "1",

}

RIS

TY - JOUR

T1 - Nonlinearity, Breaks, and Long-Range Dependence in Time Series Models

AU - Hillebrand, Eric

AU - Medeiros, Marcelo C.

PY - 2016/1

Y1 - 2016/1

U2 - 10.1080/07350015.2014.985828

DO - 10.1080/07350015.2014.985828

M3 - Journal article

VL - 34

SP - 23

EP - 41

JO - Journal of Business and Economic Statistics

JF - Journal of Business and Economic Statistics

SN - 0735-0015

IS - 1

ER -